# SDR SWAA2019041631719

- Difficulty date: April 2, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25.   R&R BREAK PANEL IAW DWG AND SRM.
